# SDR FDEA201011214452

- Difficulty date: November 21, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N515029
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, INTERCOSTAL AT STN 324, RBL 0 HAS CRACKED TOP ANGLE.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 101.  REPAIR IS CLASSIFIED AS  MINOR PER GMM 6-2-100.
